Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 201, NWS Hastings, NE

June 25, 2011Dawson County, Gosper County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 25, 2011, 2:59 AM CDT for Dawson County, Gosper County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 2:59 AM CDT (07:59 UTC)
Expired
Jun 25, 2011, 3:45 AM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawson County, NE, Gosper County, NE

The radar

The Grand Island radar (KUEX), 141 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS53 KGID 250759
SVRGID
NEC047-073-250845-
/O.NEW.KGID.SV.W.0201.110625T0759Z-110625T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
259 AM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 345 AM CDT

* AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF EUSTIS...OR 24 MILES WEST OF LEXINGTON...AND MOVING EAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...ELWOOD...JOHNSON LAKE AND SMITHFIELD.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 227 AND 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4079 10023 4085 9968 4050 9972 4055 9999
      4069 9999 4070 10022 4070 10023
TIME...MOT...LOC 0759Z 274DEG 34KT 4069 10016
WIND...HAIL 60MPH 1.00IN

$$

BRYANT
2 follow-up statements
494 
WWUS53 KGID 250816
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
316 AM CDT SAT JUN 25 2011

NEC047-073-250845-
/O.CON.KGID.SV.W.0201.000000T0000Z-110625T0845Z/
DAWSON NE-GOSPER NE-
316 AM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GOSPER AND SOUTH CENTRAL DAWSON COUNTIES UNTIL 345 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EUSTIS...OR 18 MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...ELWOOD...JOHNSON LAKE AND SMITHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4080 10001 4085 9968 4050 9972 4055 9999
      4069 9999
TIME...MOT...LOC 0815Z 274DEG 34KT 4062 9996
WIND...HAIL 60MPH 1.00IN

$$

BRYANT
660 
WWUS53 KGID 250827
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
327 AM CDT SAT JUN 25 2011

NEC047-250836-
/O.CAN.KGID.SV.W.0201.000000T0000Z-110625T0845Z/
DAWSON NE-
327 AM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DAWSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4069 9999 4070 9971 4050 9972 4055 9999
TIME...MOT...LOC 0826Z 274DEG 34KT 4058 9979

$$

NEC073-250845-
/O.CON.KGID.SV.W.0201.000000T0000Z-110625T0845Z/
GOSPER NE-
327 AM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GOSPER COUNTY UNTIL 345 AM CDT...

AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ELWOOD...OR 14 MILES SOUTH OF LEXINGTON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  SMITHFIELD...ELWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4069 9999 4070 9971 4050 9972 4055 9999
TIME...MOT...LOC 0826Z 274DEG 34KT 4058 9979
WIND...HAIL 60MPH 1.00IN

$$

BRYANT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:35 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 25, 12:35 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1235 AM CDT SAT JUN 25 2011

.AVIATION...06Z TAF. PERIODIC MVFR CONDITIONS POSSIBLE AT KGRI
THROUGH THE NEXT FEW HOURS...WITH PREVAILING MVFR CONDITIONS
EXPECTED STARTING 10Z. RADAR DATA PER KUEX AND KLNX INDICATE
EXPANSIVE SHOWER ACTIVITY WITH ISOLATED THUNDERSTORMS OVER WESTERN
NEBRASKA AND MOVING EAST. PERIODS OF RAIN SHOULD BE OBSERVED AT
THE TERMINAL THROUGH THE NEXT FEW HOURS...WITH ISOLATED BUT WEAK
CONVECTIVE ACTIVITY ALSO POSSIBLE. PRECIPITATION SHOULD DIMINISH
TOWARDS SUNRISE SATURDAY...HOWEVER MET AND MAV GUIDANCE SUGGESTS A
LAYER OF STRATUS COULD PROMOTE MVFR CONDITIONS AT KGRI THROUGH A
GOOD PORTION OF SATURDAY. THAT BEING SAID...FORECAST PROXIMITY
SOUNDINGS PER NAM BUFR AND GFS BUFR SUGGEST THE STRATUS SHOULD
REMAIN FAIRLY THIN THUS ALLOWING FOR SOME BREAKS IN THE CLOUDS
THROUGH THE COURSE OF THE DAY SUNDAY ONCE LOW LEVEL MIXING IS
ESTABLISHED. ALTHOUGH THERE IS UNCERTAINLY AS TO WHETHER OR NOT
MVFR CEILINGS WILL PERSIST THROUGH THE DAY SATURDAY...WILL GO
AHEAD AND PLAY CLOSER TO THE MORE PESSIMISTIC NUMERICAL GUIDANCE
AND PRESENT MVFR CEILINGS 10Z-00Z. VISIBILITY RESTRICTIONS WILL BE
POSSIBLE AT TIMES IN PRECIPITATION THROUGH 10Z...WITH NO
VISIBILITY RESTRICTIONS CURRENTLY EXPECTED THEREAFTER.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT FRI JUN 24 2011/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST
CONCERN LIES WITH THUNDERSTORM CHANCES TONIGHT.

AFTER SEEING SOME LLJ/WAA DRIVEN SHOWERS AND ISOLATED THUNDERSTORMS
THROUGH THE FIRST PORTION OF THE DAY...ITS AGAIN TURNED OUT TO BE A
PRETTY NICE DAY ACROSS THE CWA.  UPPER LEVEL PROFILER/SATELLITE DATA
CONTINUING TO SHOW A FLATTENED RIDGE EXTENDING N/NE UP INTO THE
CENTRAL PLAINS...WITH THE NEXT SHORTWAVE TROUGH TO IMPACT THE AREA
CONTINUING TO PUSH THROUGH THE NORTHERN/CENTRAL ROCKIES...WITH
THUNDERSTORM ACTIVITY ALREADY STARTING IN PORTIONS OF WY. AT THE
SURFACE...MAIN FEATURE IS AN AREA OF LOW PRESSURE SET UP OVER THE
PANHANDLE OF OK/TX...WITH A WARM FRONTAL BOUNDARY EXTENDING EAST
THROUGH SRN KS NEAR THE OK BORDER.  WITH THE CWA NORTH OF THE
FRONT...WINDS THROUGH THE DAY BEEN E/SERLY...HELPING TO DRAW MORE
MOISTURE IN FROM THE SOUTH.  TEMPERATURES THIS AFTERNOON HAVE TO FAR
REACHED INTO THE LOWER 80S TO NEAR 90 DEGREES.

THIS EVENING AND TONIGHT...THUNDERSTORM ACTIVITY IS EXPECTED TO
DEVELOP INTO A MCS AND MAKE ITS WAY THROUGH THE CENTRAL PLAINS...AND
LOOKS TO AT LEAST PARTIALLY TAKE AIM ON THE CWA.  IT IS EXPECTED TO
MAKE ITS WAY E/SE...AIDED BY A STRENGTHENING SOUTHERLY LOW LEVEL JET
/ARND 40-50KTS/ INCREASING WA/MOISTURE ADVECTION NORTH OF THE SFC
FRONT WHICH IS EXPECTED TO REMAIN SOUTH OF THE CWA. MODELS HAVE
TRENDED TOWARD A SLIGHTLY QUICKER SOLUTION COMPARED TO THE LAST DAY
OR SO OF MODEL RUNS...AND DID ADJUST POPS TO BRING THE HIGHEST POPS
INTO THE 03-09Z RANGE.  KEPT THE HIGHER POPS MORE CONFINED TO THE
ROUGHLY HW6 AND NORTH AREA...AM THINKING THAT WARMER MID LEVEL
TEMPS/CAPPING WILL HELP KEEP THE SOUTHERN EXTENT OF ACTIVITY NOT
QUITE AS MUCH AS THE NORTHERN AREAS.  WITH THE INSTABILITY BEING
BETTER TODAY/TONIGHT...THREAT FOR SVR WX WILL BE THERE...WITH
DAMAGING WINDS AND HAIL THE PRIMARY THREATS.

CONFIDENCE IN SATURDAY/SATURDAY NIGHT IS A LITTLE LOW...AS IT WILL
AT LEAST PARTLY BE DEPENDENT ON WHAT HAPPENS THIS EVENING AND
OVERNIGHT.  KEPT LOW POPS IN DURING THE MORNING HOURS TO ACCOUNT FOR
THE POTENTIAL FOR SOME LINGERING ACTIVITY...BUT THIS WOULD BE MAINLY
CONFINED TO THE E/NE THIRD OF THE CWA.  DECIDED TO PULL POPS DURING
THE AFTERNOON HOURS...EXPECTING THAT WITH WARMER MID LEVEL TEMPS
KEEPING THINGS CAPPED AND THE CWA SITTING BEHIND A DEPARTING
MID/UPPER LEVEL SHORTWAVE DISTURBANCE...WE SHOULD SEE A BREAK IN THE
ACTIVITY.  ANOTHER CHANCE FOR PRECIPITATION ARRIVES SATURDAY NIGHT
AS YET ANOTHER SHORTWAVE DISTURBANCE IS EXPECTED TO PUSH THROUGH THE
PLAINS.  MODELS DONT HAVE THE BEST AGREEMENT WITH THE
TIMING/LOCATION OF THE BEST PRECIP CHANCES...SOME HAVE CHANCES
OVERNIGHT...OTHERS KEEP IT DRY...SO KEPT POPS FAIRLY LOW FOR NOW
UNTIL THEY CAN COME INTO BETTER AGREEMENT.  AS FAR AS TEMPERATURE GO
FOR SATURDAY...EXPECTING HIGHS TO BE FAIRLY SIMILAR TO TODAY...WITH
LOWER 80S NORTH TO UPPER 80S/NEAR 90 IN THE SOUTH.

LONG TERM...12Z SUNDAY THROUGH FRIDAY.  CONCERNS IN THE EXTENDED
TIME FRAME APPEAR TO BE THUNDERSTORM CHANCES EARLY ON AND THEN HEAT
ISSUES TOWARDS THE LATER PART OF THE WORKWEEK.

LOOKING AT THE BIG PICTURE SUNDAY MORNING...LOOKS LIKE A RIDGE
ACROSS THE SOUTHERN PLAINS WITH AN ADVANCING MID LEVEL TROUGH AND
SURFACE FRONT ADVANCING INTO THE NORTHERN ROCKIES. INSTABILITY AND
SHEAR FAVORABLE FOR THUNDERSTORMS SUNDAY AFTERNOON...HOWEVER THERE
WILL BE A STRONG CAP TO OVERCOME SO WITH MID LEVEL FORCING STILL A
WAYS UPSTREAM...WILL GO WITH DRY CONDITIONS FOR DAYTIME SUNDAY. MOST
OF THE MODELS IN DECENT AGREEMENT IN SWINGING THE MID LEVEL TROUGH
THROUGH THE NORTHERN/CENTRAL PLAINS ON MONDAY WITH THE SURFACE FRONT
PUSHING ACROSS OUR CWA OVERNIGHT SUNDAY. HIGHER POPS ALREADY IN THE
FORECAST FOR SUNDAY NIGHT TIME FRAME AND WILL MAINTAIN THOSE.
INSTABILITY... SHEAR VALUES AND PRECIPITABLE WATER VALUES WOULD
SUPPORT SEVERE WEATHER AND HEAVY RAIN POSSIBILITIES FOR STORMS THAT
DO FORM. COULD SEE LINGERING CHANCES FOR POST FRONTAL PRECIPITATION
MONDAY.  OVERNIGHT MONDAY THE BOUNDARY SHOULD BE FAR ENOUGH SOUTH TO
KEEP RAIN OUT OF THE NORTHERN HALF OF OUR CWA BUT WILL MAINTAIN A
LEAST A SLIGHT CHANCE IN THE SOUTH. LINGERING WEAK BOUNDARY MAY BE
ENOUGH TO PROVIDE ANOTHER CHANCE FOR RAIN TUESDAY NIGHT ESPECIALLY
IN THE SE PART OF THE CWA.

THE MID LEVEL RIDGE IS EXPECTED TO BUILD NORTH ON WED AND THURS
WHICH SHOULD BRING US DRIER AND HOT WEATHER.  850 MB TEMPS PROGS
INDICATED UPPER 90S NORTH TO LOWER/MID 100S SW NOT OUT OF THE
QUESTION. THE OPERATIONAL RUNS OF THE LATEST GFS AND EC MODELS THEN
HAVE ANOTHER TROUGH MOVING FROM THE WEST COAST TOWARDS THE PLAINS IN
THE WED TO SAT TIME FRAME. THE 12Z EC IS A BIT FASTER THAT THE GFS
AND THIS WILL IMPACT RAIN CHANCES THURSDAY NIGHT INTO FRIDAY.  BOTH
OF THE MODELS DO TAKE THE BETTER FORCING NORTH OF OUR AREA SO FOR
NOW WILL KEEP THINGS DRY BUT THAT MAY NEED TO BE CHANGED AS THINGS
PLAY OUT..

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...BRYANT
Hazardous weather outlook, Jun 24, 3:55 PM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
355 PM CDT FRI JUN 24 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
355 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA LATE THIS EVENING
AND INTO TONIGHT...WITH THE BEST CHANCES EXPECTED ACROSS SOUTH
CENTRAL NEBRASKA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
WITH ANY THUNDERSTORMS THAT DEVELOP...WITH DAMAGING WIND GUSTS
NEAR 70 MPH...HAIL TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY
RAINFALL BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODIC CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY THROUGH
TUESDAY NIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK
AREA OVER THE WEEKEND. ANY SEVERE STORMS THAT MAY DEVELOP WOULD BE
CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...DAMAGING WINDS OF
60 MPH AND HEAVY RAINFALL IN EXCESS OF 1 AND 2 INCHES.

HEAT INDICES ARE FORECAST NEAR OR ABOVE 100 DEGREES ACROSS NORTH
CENTRAL KANSAS ON SUNDAY...AND AGAIN WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO
TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ADO

In the hours before

Special weather statement, Jun 25, 1:05 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
105 AM CDT SAT JUN 25 2011

NEZ060-061-250630-
BUFFALO NE-DAWSON NE-
105 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON AND NORTHWESTERN
BUFFALO COUNTIES UNTIL 130 AM CDT...

AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF OVERTON...OR 14 MILES EAST
OF LEXINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MILLER...
  AMHERST...
  PLEASANTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4093 9961 4105 9912 4104 9906 4082 9897
      4074 9951
TIME...MOT...LOC 0605Z 252DEG 18KT 4084 9945

BRYANT
Local storm report, Jun 25, 1:33 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
133 AM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             1 E ELM CREEK           40.72N 99.36W
06/25/2011  E1.00 INCH       BUFFALO            NE   PUBLIC

&&

BRYANT
Special weather statement, Jun 25, 2:04 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
204 AM CDT SAT JUN 25 2011

NEZ048-062-063-250730-
HALL NE-HAMILTON NE-MERRICK NE-
204 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MERRICK...
HAMILTON AND SOUTHEASTERN HALL COUNTIES UNTIL 230 AM CDT...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DONIPHAN...OR 9 MILES SOUTH OF GRAND
ISLAND...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PHILLIPS...
  GILTNER...
  AURORA...
  STOCKHAM...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 303 AND 337.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4070 9785 4070 9856 4087 9854 4101 9796
TIME...MOT...LOC 0704Z 265DEG 28KT 4079 9829

BRYANT
Special weather statement, Jun 25, 2:29 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
229 AM CDT SAT JUN 25 2011

NEZ063-250800-
HAMILTON NE-
229 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 300 AM
CDT...

AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GILTNER...OR 14 MILES SOUTHEAST OF GRAND
ISLAND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AURORA...
  STOCKHAM...
  HAMPTON...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 318 AND 341.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4070 9828 4088 9828 4088 9827 4099 9783
      4070 9782
TIME...MOT...LOC 0729Z 265DEG 15KT 4081 9811

BRYANT
Special weather statement, Jun 25, 2:32 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
232 AM CDT SAT JUN 25 2011

NEZ061-062-074-075-250800-
ADAMS NE-BUFFALO NE-HALL NE-KEARNEY NE-
232 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS...NORTHEASTERN
KEARNEY...SOUTHWESTERN HALL AND SOUTHEASTERN BUFFALO COUNTIES UNTIL
300 AM CDT...

AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF SHELTON...OR 18 MILES EAST OF
KEARNEY...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KENESAW...
  PROSSER...
  JUNIATA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 286 AND 305.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4080 9843 4053 9848 4057 9888 4081 9883
TIME...MOT...LOC 0732Z 282DEG 25KT 4069 9872

FAY
Special weather statement, Jun 25, 2:36 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
236 AM CDT SAT JUN 25 2011

NEZ060-250800-
DAWSON NE-
236 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 300
AM CDT...

AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILLOW ISLAND...OR 22 MILES
WEST OF LEXINGTON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILLOW ISLAND...
  COZAD...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 211 AND 230.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4092 10022 4098 9996 4071 9983 4070 10009
      4070 10022 4072 10023
TIME...MOT...LOC 0736Z 247DEG 22KT 4079 10014

FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:05 AM CDTSpecial Weather StatementGIDBuffalo25 min
Jun 25, 1:29 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps46 min
Jun 25, 2:04 AM CDTSpecial Weather StatementGIDHall, Hamilton26 min
Jun 25, 2:29 AM CDTSpecial Weather StatementGIDHamilton31 min
Jun 25, 2:32 AM CDTSpecial Weather StatementGIDAdams28 min
Jun 25, 2:36 AM CDTSpecial Weather StatementGIDDawson24 min
Jun 25, 2:54 AM CDTSevere Thunderstorm WarningGIDAdams, Hall31 min
Jun 25, 3:15 AM CDTSpecial Weather StatementGIDClay, Hamilton30 min
Jun 25, 3:36 AM CDTSevere Thunderstorm WarningGIDGosper, Phelps39 min
Jun 25, 3:43 AM CDTSpecial Weather StatementGIDFillmore, Hamilton, York32 min
Jun 25, 4:12 AM CDTSpecial Weather StatementGIDFillmore, York33 min
Jun 25, 4:19 AM CDTSpecial Weather StatementGIDFurnas, Gosper26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.